Translator Disclaimer
January 2009 Markovianity and ergodicity for a surface growth PDE
Dirk Blömker, Franco Flandoli, Marco Romito
Ann. Probab. 37(1): 275-313 (January 2009). DOI: 10.1214/08-AOP403

Abstract

The paper analyzes a model in surface growth where the uniqueness of weak solutions seems to be out of reach. We prove existence of a weak martingale solution satisfying energy inequalities and having the Markov property. Furthermore, under nondegeneracy conditions on the noise, we establish that any such solution is strong Feller and has a unique invariant measure.

Citation

Download Citation

Dirk Blömker. Franco Flandoli. Marco Romito. "Markovianity and ergodicity for a surface growth PDE." Ann. Probab. 37 (1) 275 - 313, January 2009. https://doi.org/10.1214/08-AOP403

Information

Published: January 2009
First available in Project Euclid: 17 February 2009

zbMATH: 1184.60024
MathSciNet: MR2489166
Digital Object Identifier: 10.1214/08-AOP403

Subjects:
Primary: 60H15
Secondary: 35Q99, 35R60, 60H30

Rights: Copyright © 2009 Institute of Mathematical Statistics

JOURNAL ARTICLE
39 PAGES


SHARE
Vol.37 • No. 1 • January 2009
Back to Top